<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 3, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 1—36
On singular matrices
Jin Bai Kim
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 1—2
A note on the order in $B^*$ algebras
Jong Sik Kim
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 3—7
A note on tensor product of topological linear spaces
Young Koan Kwon
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 8—11
A note on the Bochner-Herglotz-Weil-Raikov theorem
Hai Kon Je
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 12—15
A characterization of paracompact spaces by the filters in them
Sung Sa Hong
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 16—21
노름공간에서의 미분에 관하여
송기선
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 22—25
Homology 대수
이기안
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 26—31
삼차원선기하학의 Tensor 취급 I.
Bull. Korean Math. Soc. 1966 Vol. 3, No. 1, 32—36

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd